Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3551
Title: PRINCIPAL IDEAL SEMIGROUP ALGEBRAS
Authors: JESPERS, E
WAUTERS, Paul 
Issue Date: 1995
Publisher: MARCEL DEKKER INC
Source: COMMUNICATIONS IN ALGEBRA, 23(13). p. 5057-5076
Notes: LIMBURGS UNIV CENTRUM,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM.JESPERS, E, MEM UNIV NEWFOUNDLAND,DEPT MATH & STAT,ST JOHNS,NF A1C 5S7,CANADA.
Document URI: http://hdl.handle.net/1942/3551
DOI: 10.1080/00927879508825519
ISI #: A1995TB56900023
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

5
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

7
checked on May 14, 2022

Page view(s)

40
checked on May 18, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.